Illinois Journal of Mathematics

On the existence of logarithms in mikusinski's operational calculus for a finite interval

James A. Wood

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 3 (1974), 475-480.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051131

Digital Object Identifier
doi:10.1215/ijm/1256051131

Mathematical Reviews number (MathSciNet)
MR0344818

Zentralblatt MATH identifier
0283.44007

Subjects
Primary: 44A40: Calculus of Mikusiński and other operational calculi
Secondary: 46F10: Operations with distributions

Citation

Wood, James A. On the existence of logarithms in mikusinski's operational calculus for a finite interval. Illinois J. Math. 18 (1974), no. 3, 475--480. doi:10.1215/ijm/1256051131. https://projecteuclid.org/euclid.ijm/1256051131


Export citation